# SDR DXTA2024022811013

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 4,849 hours, 3,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dcu
- Part number: 0110145701
- Part serial: 2JH006872
- Condition: Faulted
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR POSITION & WARNING: DURING CRUISE GSD FAIL 2 CAS MESSAGE ILLUMINATED. QRH PROCEDURES WERE COMPLETED WITH THE LANDING GEAR BLOWDOWN.  REMOVED AND INSTALLED A REPAIRED GSD41 IN THE #2 POSITION. UPLOADED SOFTWARE AS REQUIRED . GDS41 OPERATIONAL CHECKED GOOD. IAW: CE-680A MM 31-40-10,31-40-00
